Indépendance par rapport a ℓ des polynÔmes caractéristiques des endomorphismes de frobenius de la cohomologie ℓ-adique

d'après P. Deligne
  • Jean-Louis Verdier
Conference paper

DOI: 10.1007/BFb0057304

Part of the Lecture Notes in Mathematics book series (LNM, volume 383)
Cite this paper as:
Verdier JL. (1974) Indépendance par rapport a ℓ des polynÔmes caractéristiques des endomorphismes de frobenius de la cohomologie ℓ-adique. In: Séminaire Bourbaki vol. 1972/73 Exposés 418–435. Lecture Notes in Mathematics, vol 383. Springer, Berlin, Heidelberg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Jean-Louis Verdier

There are no affiliations available

Personalised recommendations